Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 222, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 8:11 AM CDT for Cherokee County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2007, 8:11 AM CDT (13:11 UTC)
- Expired
- Sep 8, 2007, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Cherokee County, KS
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 10:46 AM CDT | FLASH FLOOD | Galena, KS | VINE ROAD CLOSED NEAR GALENA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 155 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 081312 FFWSGF KSC021-081900- /X.NEW.KSGF.FF.W.0222.070908T1311Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 811 AM CDT SAT SEP 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CHEROKEE COUNTY IN SOUTHEAST KANSAS... * UNTIL 200 PM CDT. * AT 808 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN ONE AND THREE INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA. SEVERAL HOURS OF RAINFALL ARE EXPECTED WITH ADDITIONAL RAINFALL ACCUMULATIONS OF TWO TO FOUR INCHES POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... BAXTER SPRINGS...CARONA...COLUMBUS...GALENA...WEIR...SCAMMON... TREECE AND WEST MINERAL. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3732 9462 3699 9463 3699 9507 3732 9508 $$ GAGAN
2 follow-up statements
000 WGUS73 KSGF 081555 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1053 AM CDT SAT SEP 8 2007 KSC021-081900- /X.CON.KSGF.FF.W.0222.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE KS- 1053 AM CDT SAT SEP 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR CHEROKEE COUNTY... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF INCH WILL BE POSSIBLE OVER THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... BAXTER SPRINGS...CARONA...COLUMBUS...GALENA...WEIR...SCAMMON...TREECE AND WEST MINERAL. VINE ROAD NEAR GALENA WAS CLOSED DUE TO BEING FLOODED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3732 9462 3699 9463 3699 9507 3732 9508 $$ WISE
000 WGUS73 KSGF 081857 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 154 PM CDT SAT SEP 8 2007 KSC021-081904- /X.EXP.KSGF.FF.W.0222.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE KS- 154 PM CDT SAT SEP 8 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR CHEROKEE COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA BEGINNING TO RECEDE ENDING THE FLASH FLOOD THREAT...HOWEVER THERE WERE STILL ROADS THAT WERE FLOODED DUE TO THE HEAVY RAINFALLS FROM THIS MORNING. THE FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL FLOOD WARNING THROUGH 8 PM TONIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3732 9462 3699 9463 3699 9507 3732 9508 $$ WISE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 7:12 AM CDT, 59 minutes earlier.
Area forecast discussion, Sep 8, 7:12 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 712 AM CDT SAT SEP 8 2007 .DISCUSSION... SUBSTANTIAL RAINFALL EVENT UNDERWAY. SFC COLD FRONT HAS STALLED ALONG THE OZARK PLATEAU AND LOW LEVEL CONVERGENCE HAS MAINTAINED AN ELONGATED...ALTHOUGH NARROW...BAND OF MODERATE TO HEAVY RAINFALL FROM SALEM/ROUND SPRINGS WESTWARD THROUGH SPRINGFIELD INTO JOPLIN AND POINTS SOUTHWESTWARD. ALOFT...AN UPPER WAVE CONTINUES TO SLOWLY MIGRATE EAST NORTHEASTWARD THROUGH NORTHERN OKLAHOMA. THIS ELONGATED SHEAR AXIS IS PARALLEL AND NEARLY COINCIDENT WITH THE POSITION OF THE STALLED SFC FRONT. UPPER LIFT WILL CONTINUE OVER THE REGION...WITH AN ENHANCE AREA OF LIFT POISED TO ENTER THE AREA DURING THE MID TO LATE MORNING HOURS. COLDER CLOUD TOPS VIA IR SAT IMAGERY AND CONCENTRATION OF CG LIGHTNING ENTERING NORTHEAST OKLAHOMA IS A MAJOR CONCERN FOR PORTION OF SOUTHWEST MISSOURI ALREADY INUNDATED WITH HEAVY RAINFALL AMOUNTS THUS FAR THIS MORNING. RADAR ESTIMATES MATCHING UP WITH INCOMING RAINFALL REPORTS TO THIS POINT. WIDESPREAD TWO TO SIX INCHES OF RAINFALL HAVE OCCURRED IN SOUTHERN PORTIONS OF BARTON AND DADE...ALL OF JASPER AND LAWRENCE COUNTIES AS WELL AS MUCH OF GREENE COUNTY. WITH ANOTHER SUBSTANTIAL ROUND OF RAIN POISED TO MOVE INTO THIS AREA...IT WILL NOT BE UNHEARD OF TO SEE STORM TOTAL RAINFALL EXCEED 10 INCHES IN SEVERAL SPOTS. A DANGEROUS FLOOD EVENT IS UNFOLDING WHICH WILL FEATURE BOTH FLASH FLOODING AND RIVER FLOODING...IN SOUTHWEST MISSOURI. ELSEWHERE ACROSS SOUTH CENTRAL MISSOURI...WELCOME RAINS CONTINUE TO SPREAD OVER THIS REGION. EXCESSIVE HOURLY RAINFALL RATES WILL POSE A FLASH FLOOD THREAT...BUT THIS AREA WILL BE ABLE TO TAKE MORE WATER THAN ANY OTHER PART OF THE CWA. A WET DAY INDEED FOR AREAS ALONG AND SOUTH OF THE I-44 CORRIDOR. GAGAN && .PREV DISCUSSION... /245 AM CDT SAT SEP 8 2007/ FLASH FLOODING WILL REMAIN A THREAT THROUGH THE WEEKEND. RECENT HEAVY RAINS HAVE ALREADY CAUSED PERIODS OF FLASH FLOODING IN THE FORECAST AREA. DUE TO THE SATURATED SOIL...TOPOGRAPHY...HIGH PRECIPITABLE WATER VALUES AND THE LIKELIHOOD FOR ADDITIONAL HEAVY RAIN...MORE FLASH FLOODING IS LIKELY TODAY AND TOMORROW IN THE FORECAST AREA. THE FLASH FLOOD WATCH FOR THE ENTIRE COUNTY WARNING AREA WILL REMAIN IN EFFECT UNTIL NOON SUNDAY. THE HEAVIEST RAIN THIS MORNING HAS BEEN DEVELOPING ALONG AN 850 MB FRONT IN NORTHERN OKLAHOMA. THIS FRONT HAS SLOWLY BEEN DRIFTING NORTHWARD. A SURFACE COLD FRONT CURRENTLY EXTENDS FROM NEAR ST LOUIS TO NEAR SPRINGFIELD TO NEAR TULSA AND IS SLOWLY MOVING SOUTHEASTWARD. ALONG THIS FRONT SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING BUT THE MORE IMPRESSIVE RAINFALL HAS BEEN OCCURRING ALONG THE 850 MB FRONT IN OKLAHOMA. THE CHALLENGES WITH THE FORECAST ARE WHERE AND WHEN THE HEAVIEST RAINFALL WILL OCCUR AND HOW MUCH. MODELS SUGGEST THE COLD FRONT WILL STALL TODAY IN SOUTHERN MISSOURI AND CONTINUE TO PROVIDE A FOCUSING MECHANISM FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND STORMS. MEANWHILE...MODELS SUGGEST A CONTINUING NORTHWARD DRIFT OF THE 850 MB FRONT TO NEAR THE NORTHERN OKLAHOMA STATE LINE...PROVIDING ANOTHER FOCUSING MECHANISM FOR SHOWERS AND STORMS TO DEVELOP. THE POSITION OF THESE FEATURES GIVES CONFIDENCE IN THE HEAVIEST RAIN FALLING IN SOUTHERN MISSOURI AND SOUTHEAST KANSAS TODAY AND TONIGHT WITH LIGHTER AMOUNTS IN CENTRAL MISSOURI. THE RISK OF FLASH FLOODING WILL BE HIGH IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DUE TO THE TRAINING OF SHOWERS AND STORMS...OVERRUNNING TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES OVER 2 INCHES...SATURATED SOILS AND ADDITIONAL LIFT FROM UPPER LEVEL DISTURBANCES RIDING ALONG THE 850 MB FRONT. RAINFALL AMOUNTS OF 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CHANCES FOR RAIN WILL CONTINUE AS A STRONGER COLD FRONT MOVES THROUGH THE AREA SUNDAY AND MONDAY AND AN UPPER TROUGH PASSES THROUGH THE AREA ON TUESDAY. FOLLOWING THE PASSAGE OF THIS UPPER TROUGH...DRY AND COOLER AIR MOVES INTO THE AREA DURING THE MIDDLE OF NEXT WEEK. THIS DRIER AND COOLER AIR WILL PUT AN END TO THE THREAT OF HEAVY RAIN AND FLOODING. ANGLE && .AVIATION... FOR THE 1200 UTC KSGF/KJLN TAFS...A THUNDERSTORM COMPLEX CONTINUES TO OVER SOUTHWEST MISSOURI ALONG A COLD FRONT. RATHER EXTENSIVE AREA OF HEAVY SHOWERS AND THUNDERSTORMS WILL BRING IFR CONDITIONS TO BOTH AIRFIELDS EARLY THIS MORNING BEFORE LIFTING TO MVFR NEAR SUNRISE. THE POTENTIAL EXISTS FOR ADDITIONAL CHANCES OF RAIN TONIGHT INTO SUNDAY AS UPPER LOW PUSHES THROUGH THE AREA. GCC && .CLIMATE... WITH THE HEAVY RAINFALL TODAY...SEVERAL 24 HOUR RAINFALL RECORDS ARE IN JEOPARDY OF BREAKING TODAY. BELOW ARE THOSE RECORDS FOR VARIOUS LOCATIONS. LOCATION RECORD RECORD DATE SPRINGFIELD 2.14 INCHES 1990 JOPLIN 3.31 INCHES 1992 WEST PLAINS 1.38 INCHES 1968 VICHY 1.92 INCHES 1903 && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH SOUTHWEST AND CENTRAL MISSOURI UNTIL NOON SUNDAY. KS...FLASH FLOOD WATCH SOUTHEAST KANSAS UNTIL NOON SUNDAY. &&
Hazardous weather outlook, Sep 8, 4:44 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 AM CDT SAT SEP 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 444 AM CDT SAT SEP 8 2007 ...HEAVY RAIN WITH FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL OCCUR TODAY AND TONIGHT AS A SLOW MOVING COLD FRONT STALLS OVER SOUTHERN MISSOURI. THIS FRONT WILL INTERACT WITH A VERY MOIST AIRMASS AND PRODUCE SEVERAL PERIODS OF HEAVY RAIN WHICH WILL LEAD TO FLASH FLOODING. THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG AND SOUTH OF A LINE FROM LAMAR TO OSAGE BEACH. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 8 INCHES ARE LIKELY WITH LOCALIZED HIGHER AMOUNTS. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...AND JAMES RIVER AND SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAINFALL IS POSSIBLE FROM SHOWERS AND THUNDERSTORMS AS THE COLD FRONT SLOWLY EXITS THE FORECAST AREA ON SUNDAY. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...JAMES RIVER AND THE SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING AS THE EXCESS RUNOFF CONTINUES TO DRAIN. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE FOR ADDITIONAL RAINFALL ON MONDAY AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD CLOSURES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Sep 8, 4:29 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
&&
GCLAYCOMLocal storm report, Sep 8, 5:07 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
DUE TO FLOODING IN THE CITY
&&
GCLAYCOMLocal storm report, Sep 8, 5:09 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
FOOT OF WATER
&&
GCLAYCOMLocal storm report, Sep 8, 5:54 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO AMATEUR RADIO
THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY
ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.
0545 AM FLASH FLOOD 6 E CARTHAGE 37.18N 94.20W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.
0545 AM HEAVY RAIN CARTHAGE 37.18N 94.31W
09/08/2007 M3.14 INCH JASPER MO CO-OP OBSERVER
3.14 INCHES OF RAIN SINCE MIDNIGHT.
&&
GAGANLocal storm report, Sep 8, 7:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING
A PORTION OF HIGHWAY 96...IS CLOSED.
0718 AM FLASH FLOOD 5 W MOUNT VERNON 37.10N 93.91W
09/08/2007 LAWRENCE MO DEPT OF HIGHWAYS
HIGHWAY 97 JUST SOUTH OF INTERSTATE 44 TO ROUTE
NN...INCLUDING PORTIONS OF HIGHWAY 96...IS CLOSED.
0600 AM FLASH FLOOD 10 S LOCKWOOD 37.24N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED
HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.
&&
GAGANLocal storm report, Sep 8, 8:09 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HEAVY RAIN JOPLIN 37.08N 94.51W
09/08/2007 M3.45 INCH JASPER MO AIRPLANE PILOT
3.45 INCHES OF RAIN BETWEEN MIDNIGHT AND 700 AM IN
DOWNTOWN JOPLIN
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:21 PM CDT | Areal Flood Warning | SGF | Cherokee | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.